# SDR CALA2017102003660

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534800622000201
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR,  FRAME 66, ONE INCH ABOVE THE DOOR SILL HAS CORROSION.  REPAIRED IAW SRM 53-41-12-300-002,  SRM 51-11-12-001, TABLE 00110, AND GMM 03-20-20, FIG 1.
